# SDR GTIA2023100237505

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 18,617 hours, 8,039 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M14860
- Condition: Damaged
- Location: L1 Door
- Part time: 509 hours, 217 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE UNRAVELED WHEN DOOR OPENED BY FLIGHT ATTENDANT.-R/R L1 DOOR SLIDE PER AMM 25-62-44.
